Optimal domains for kernel operators on $[0,\infty )\times [0,\infty )$

Volume 174 / 2006

Olvido Delgado Studia Mathematica 174 (2006), 131-145 MSC: Primary 47B38, 46E30; Secondary 47G10, 46G10. DOI: 10.4064/sm174-2-2

Abstract

Let $T$ be a kernel operator with values in a rearrangement invariant Banach function space $X$ on $[0,\infty )$ and defined over simple functions on $[0,\infty )$ of bounded support. We identify the optimal domain for $T$ (still with values in $X$) in terms of interpolation spaces, under appropriate conditions on the kernel and the space $X$. The techniques used are based on the relation between linear operators and vector measures.

Authors

  • Olvido DelgadoC. Calpe 2
    2 Escalera 6C
    21006, Huelva, Spain
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image